Panadol Children's Liquid (Paracetamol) Sugar Free, 120ml - My Vitamin Store

Panadol Children's Liquid (Paracetamol) Sugar Free, 120ml

PKR 117

Sugar Free For over 50 years, Children’s Panadol has given parents the confidence to get their kids back to being kids fast, through effective pain and fever relief. With Children’s Panadol...

Pack Size: 120 ml

120 ml

Flavour: Raspberry

Raspberry

Sugar Free: Yes

Yes
Compare
Brand: Panadol
SKU: 2961544500242
Availability: In Stock Pre order Out of stock
Country: USA
Description
  • Sugar Free

For over 50 years, Children’s Panadol has given parents the confidence to get their kids back to being kids fast, through effective pain and fever relief. With Children’s Panadol liquid formulation, you can rest assured that nothing starts to work faster than Paracetamol, the active ingredient in Panadol Liquid.

Indications

  • Fever
  • Mild to moderate pain associated with 
        Toothache
        Headache
        Sore throat
        Vaccination
        Common childhood infections

Suggested Usage

  • For children between the age of 2 years to 12 years.
  • Please refer to the dosage chart in the attached images

Dosage

  • Shake the bottle.
  • Dose according to Child weight/age
  • Maximum daily dose 60 mg/kg presented in divided doses of 15mg/kg throughout a 24 hours period. A single dose of 15mg/kg for symptomatic relief of reaction due to vaccination. Medical advice should be sought if pyrexia persists after a second dose of panadol. For other indications, use only under medical supervision. use only under medical supervision.

Legal Disclaimer

Unless expressly indicated in the product description, MyVitaminStore.pk is not the manufacturer of the products sold on our website. While we work to ensure that product information on our website is correct, manufacturers may alter their product information. Actual product packaging and materials may contain more and/or different information than shown on our website. If you have any specific product queries, please contact the manufacturer. For medicinal products, content on our website is not intended to be used to diagnose, treat, cure, or prevent any disease or health condition or to substitute advice given by medical practitioners, pharmacists or other licensed health care professionals. You should contact your health care provider immediately if you suspect that you have a medical problem. You should always read the labels, warnings and instructions provided with the product before using or consuming it and not solely rely on the information presented on our website.